Differential pathfollowing for regular optimal control problems

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00641908
Contributor : Jean-Baptiste Caillau <>
Submitted on : Wednesday, November 16, 2011 - 11:59:56 PM
Last modification on : Sunday, June 30, 2019 - 10:40:09 AM

Identifiers

  • HAL Id : hal-00641908, version 1

Citation

Jean-Baptiste Caillau, Olivier Cots, Joseph Gergaud. Differential pathfollowing for regular optimal control problems. Optimization Methods and Software, Taylor & Francis, 2012, 27 (2), pp.177-196. ⟨hal-00641908⟩

Share

Metrics

Record views

209